# SDR FDEA201603150933

- Difficulty date: March 15, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,398 hours, 21,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N27669
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE ARMED LIGHT DOES NOT ILLUMINATE.  NO JUMP SEATERS OR ACM'S ARE TO OCCUPY COURIER AREA IN  FLIGHT.  DEFERRED UNDER MEL 52-11-01-B.  COULD NOT USE PREVIOUS DEFERRAL REFERENCE DUE TO STEP 3 OF THE MX ACTION FAILED.
